# SDR GTIA020962

- Difficulty date: August 29, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT HPV COMPARTMENT AFT BULKHEAD WEB CRACKED RBL 20 INCHES NEAR DOOR OPENING.  FABRICATED DOUBLER REPAIR.  INSTALLED THE DOUBLER REPAIR.  (M)
